# SDR HALA2016072100289

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 15,494 hours, 2,422 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIM NR 1 FAULT ONE RESET, OPS NORMAL.  PERFORMED EFCS BITE IAW TSM 27-90-00 NO FAULTS NOTED. OK TO CONTINUE.
